Skip to main content
"By creating we think, by living we learn" Patrick Geddes
Main University menu
 

Templates Top-Level Menu

Dr Yangfan Wang

picture of Yangfan Wang

Name:
Yangfan Wang
Position:
Postdoc
Address:
Department of Mathematics
University of Dundee
Dundee DD1 4HN
Room:
1.43K
E-mail:
yfwangatmaths.dundee.ac.uk
Phone:
Fax:
01382 385516

Research Interests:

Mathematical Biology

Publications:

Journal Papers

  • Linshan Wang, Yangfan Wang, LMI-based Approach of Global Exponential Robust Stability for a Class of Uncertain Distributed Parameter Control Systems with Time-Varying Delays, Journal of Vibration and Control, Vol. May 7, 2009
  • Lianshan Wang, Ruojun Zhang, Yangfan Wang, Global exponential stability of reaction-diffusion cellular neural networks with S-type distributed time delays, Nonlinear Analysis, Vol. 10, Issue 2, April 2009, Pages 1101-1113
  • Linashan Wang,Yan Zhang, Yangfan Wang, LMI-based approach for global exponential robust stability for reaction–diffusion uncertain neural networks with time-varying delay, Chaos, Solitons & Fractals, Vol. 41, Issue 2, 30 July 2009, Pages 900-905
  • Linshan Wang, Zhe Zhang,Yangfan Wang, Stochastic exponential stability of the delayed reaction-diffusion recurrent neural networks with Markov Jumping Parameters, Physics Letter A, Vol.372(2008)18:3201-3209
  • Yangfan Wang, Yafeng Ma,Equistability for the Matrix Differential Equations with Delays, Mathematics in Practice and Theory,Vol.37 (2007) No.18:115-120

Conference Papers

  • Yangfan Wang, Guangrong Ji, Jing Chen, Li-Na Song, Based on KHA for Extraction of Shift Invariant Multiwavelet Features for Texture Images IEEE CSSE (1) 2008: 779-782
  • Changjiang Shi, Guangrong Ji, and Yangfan Wang, Study of Texture Images Classification Based on Fractal Dimension Calculation, 2009 International Conference on Artificial Intelligence, 488-492